Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 87, NWS Bismarck, ND

July 5, 2013McHenry County, Renville County, Ward County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 5, 2013, 7:14 PM CDT for McHenry County, Renville County, Ward County, North Dakota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2013, 7:14 PM CDT (00:14 UTC)
Expired
Jul 5, 2013, 8:00 PM CDT
In force
46 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties McHenry County, ND, Renville County, ND, Ward County, ND

The radar

The Minot AFB radar (KMBX), 11 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2013-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2013-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1859 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WUUS53 KBIS 060014
SVRBIS
NDC049-075-101-060100-
/O.NEW.KBIS.SV.W.0087.130706T0014Z-130706T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM CDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA
  SOUTHEASTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA
  EAST CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA

* UNTIL 800 PM CDT

* AT 709 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE   
EXTENDING FROM MINOT AIR FORCE BASE TO DEERING TO NORWICH....AND 
MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DEERING AROUND 720 PM CDT.
  WOLSETH AND GRANVILLE AROUND 725 PM CDT.
  GLENBURN AROUND 735 PM CDT.
  UPHAM AND BANTRY AROUND 800 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4854 10047 4811 10102 4828 10120 4834 10158
      4855 10130 4854 10107 4863 10106 4863 10056
TIME...MOT...LOC 0013Z 221DEG 28KT 4839 10135 4835 10110
          4826 10101

HAIL...<.75IN
WIND...60MPH

$$

MERRIMAN
3 follow-up statements
503 
WWUS53 KBIS 060031
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
731 PM CDT FRI JUL 5 2013

NDC049-075-101-060100-
/O.CON.KBIS.SV.W.0087.000000T0000Z-130706T0100Z/
MCHENRY ND-RENVILLE ND-WARD ND-
731 PM CDT FRI JUL 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WARD...SOUTHEASTERN RENVILLE AND NORTHWESTERN MCHENRY COUNTIES UNTIL
800 PM CDT...

AT 728 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM WOLSETH TO DEERING TO GRANVILLE...MOVING NORTHEAST AT 
35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  UPHAM AROUND 755 PM CDT.
  BANTRY AROUND 800 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4854 10047 4811 10102 4832 10122 4855 10130
      4854 10107 4863 10106 4863 10056
TIME...MOT...LOC 0031Z 217DEG 30KT 4850 10106 4845 10093
          4832 10088

HAIL...<.75IN
WIND...60MPH

$$

MERRIMAN
838 
WWUS53 KBIS 060046
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
746 PM CDT FRI JUL 5 2013

NDC075-101-060056-
/O.CAN.KBIS.SV.W.0087.000000T0000Z-130706T0100Z/
RENVILLE ND-WARD ND-
746 PM CDT FRI JUL 5 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARD AND
SOUTHEASTERN RENVILLE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4854 10047 4812 10101 4837 10102 4838 10106
      4863 10106 4863 10056
TIME...MOT...LOC 0046Z 236DEG 27KT 4845 10073

$$

NDC049-060100-
/O.CON.KBIS.SV.W.0087.000000T0000Z-130706T0100Z/
MCHENRY ND-
746 PM CDT FRI JUL 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MCHENRY COUNTY UNTIL 800 PM CDT...

AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF BANTRY...OR 28 MILES NORTHEAST OF MINOT...MOVING NORTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BANTRY AROUND 755 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4854 10047 4812 10101 4837 10102 4838 10106
      4863 10106 4863 10056
TIME...MOT...LOC 0046Z 236DEG 27KT 4845 10073

HAIL...<.75IN
WIND...60MPH

$$

MERRIMAN
199 
WWUS53 KBIS 060051
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
751 PM CDT FRI JUL 5 2013

NDC049-060102-
/O.EXP.KBIS.SV.W.0087.000000T0000Z-130706T0100Z/
MCHENRY ND-
751 PM CDT FRI JUL 5 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCHENRY COUNTY
WILL EXPIRE AT 800 PM CDT/700 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4854 10047 4812 10101 4837 10102 4838 10106
      4863 10106 4863 10056
TIME...MOT...LOC 0052Z 236DEG 27KT 4847 10067

$$

MERRIMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:01 PM CDT, 13 minutes earlier.

Area forecast discussion, Jul 5, 7:01 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
701 PM CDT FRI JUL 5 2013

.UPDATE...
ISSUED AT 700 PM CDT FRI JUL 5 2013

ADJUSTED ALL WEATHER ELEMENTS BASED ON LATEST OBSERVATIONS AND
REMOTE SENSING IMAGERY.

LEAD SHORT WAVE IMPULSES FROM A NORTHERN ROCKIES TROUGH CONTINUE
TO GENERATE SCATTERED THUNDERSTORMS EARLY THIS EVENING. IT APPEARS
THE WESTERN EDGE OF THE CONVECTION HAS MOVED INTO FAR WESTERN
NORTH DAKOTA AS OF 7PM CDT. VERY HEAVY RAIN AND SEVERE WIND GUSTS
HAVE BEEN AND WILL CONTINUE TO BE THE PRIMARY THREATS THROUGH THIS
EVENING WITH ANY STORM. RIGHT NOW A SOUTHEASTWARD MOVING MCS IS
THE PRIMARY FOCUS...AND MAY CONTINUE TO TRACK THROUGH THE CENTRAL
COUNTIES FOR A FEW HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 251 PM CDT FRI JUL 5 2013

THE MAIN FORECAST CONCERN THROUGH THE SHORT TERM PERIOD IS
THUNDERSTORM COVERAGE AND POTENTIAL FOR SOME SEVERE WEATHER.
STRONG STORMS...A FEW LIKELY PRODUCING SOME SMALL HAIL...HAVE
MOVED INTO FAR NORTHWEST NORTH DAKOTA ON THE NOSE OF A H5 SHORT
WAVE AND IN THE VICINITY OF A SURFACE TROUGH. THIS AREA WILL
LIKELY HAVE THE BIGGEST THREAT FOR ISOLATED SEVERE STORMS THROUGH
THE EVENING HOURS...WITH THE BIGGEST THREATS LARGE HAIL AND A FEW
GUSTS AROUND 60 MPH. WILL ALSO BE WATCHING FOR A POSSIBLE
ISOLATED BRIEF TORNADO IN BACKED LOW LEVEL FLOW NEAR A BOUNDARY IN
THE NORTHWEST. LATER TONIGHT...SEVERE POTENTIAL SHOULD WANE AS
STORMS SPREAD EASTWARD INTO CENTRAL NORTH DAKOTA.

THE SURFACE TROUGH WILL BECOME ESTABLISHED THROUGH THE HEART OF
THE FORECAST AREA BY SATURDAY AFTERNOON. AREA SOUTH OF HIGHWAY 200
AND EAST OF THE MISSOURI RIVER HAVE BEEN OUTLOOKED IN THE SPC DAY
2 SLIGHT RISK. HIGHER INSTABILITY...PWAT AOA 1.5 INCHES...ALONG
WITH DEEP LAYER SHEAR AROUND 40 KTS INDICATE POTENTIAL FOR MORE
WIDESPREAD SEVERE WEATHER.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 251 PM CDT FRI JUL 5 2013

THE HIGHLIGHT OF THE EXTENDED FORECAST IS A CONTINUATION OF THE
ACTIVE WEATHER PATTERN FROM THE SHORT TERM THROUGH TUESDAY...WITH
MULTIPLE ROUNDS OF THUNDERSTORMS...SOME POSSIBLY SEVERE.

THE 12 UTC GUIDANCE SUITE IS IN GOOD AGREEMENT ON QUASI-ZONAL FLOW
ALOFT ACROSS THE NORTHERN PLAINS THROUGH TUESDAY...WITH A POTENTIAL
RE-AMPLIFICATION OF THE INTERMOUNTAIN WEST RIDGE POSSIBLY
PROPAGATING INTO THE NORTHERN PLAINS THURSDAY INTO FRIDAY. THIS
SUPPORTS THE CONTINUED ACTIVE WEATHER PATTERN THROUGH TUESDAY. AT
THIS TIME...MOST OF SUNDAY APPEARS TO BE DRY IN THE WAKE OF
OVERNIGHT CONVECTION WITH SUBSIDENCE ALOFT...WITH POTENTIALLY LATE
EVENING AND OVERNIGHT CONVECTION WITH WEAK IMPULSES ALOFT AND THE
RIGHT ENTRANCE REGION OF THE JET. GREATER CHANCES FOR
CONVECTION...POSSIBLY SEVERE...LOOKS TO BE MONDAY AFTERNOON INTO
TUESDAY MORNING AS A MORE SIGNIFICANT SHORTWAVE PROPAGATES ACROSS
THE REGION...WITH A POTENTIAL MCS APPARENT ON THE 12 UTC
GFS/ECMWF/GEM.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)

ISSUED AT 700 PM CDT FRI JUL 5 2013

MODEL CONSENSUS PROVIDED ENOUGH CONFIDENCE TO TAKE A STAB AT MORE
SPECIFIC TIMING FOR SHOWERS/THUNDERSTORMS THROUGH THE TAF PERIOD.
EXPECTING HIGHEST COVERAGE OF STORMS AT KMOT/KDIK THROUGH THE
EARLY EVENING...WITH THE FOCUS THEN SHIFTING TOWARDS KBIS
OVERNIGHT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

UPDATE...NH
LONG TERM...AYD
AVIATION...NH
Hazardous weather outlook, Jul 5, 6:52 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
652 PM CDT FRI JUL 5 2013

NDZ004-012-070000-
BOTTINEAU-MCHENRY-
652 PM CDT FRI JUL 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW COULD PRODUCE
GUSTY WINDS AND HEAVY RAINFALL.

RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL
NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE
RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT PERIODS OF THUNDERSTORMS SATURDAY. THE THREAT FOR SEVERE
WEATHER IS LOW.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY ACROSS
WESTERN AND CENTRAL NORTH DAKOTA...WITH THUNDERSTORMS LIKELY
MONDAY EVENING AND NIGHT. THE CHANCE OF THUNDERSTORMS CONTINUES
INTO TUESDAY. SOME STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN BISMARCK.

NDZ001>003-005-009>011-013-017>023-025-031>037-040>048-050-051-
070000-
DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
652 PM CDT FRI JUL 5 2013 /552 PM MDT FRI JUL 5 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING
THROUGH THE OVERNIGHT HOURS. A FEW STORMS COULD BE SEVERE THROUGH
THIS EVENING...WITH DAMAGING WIND AND VERY HEAVY RAINFALL THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT SCATTERED TO WIDESPREAD THUNDERSTORMS...ESPECIALLY IN THE
AFTERNOON AND EVENING HOURS. SOME SEVERE STORMS ARE POSSIBLE...MAINLY
EAST OF THE MISSOURI RIVER AND SOUTH OF HIGHWAY 200.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY ACROSS
WESTERN AND CENTRAL NORTH DAKOTA...WITH THUNDERSTORMS LIKELY
MONDAY EVENING AND NIGHT. THE CHANCE OF THUNDERSTORMS CONTINUES
INTO TUESDAY. SOME STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN BISMARCK.

NH

In the hours before

Local storm report, Jul 5, 4:44 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
444 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     4 W POWERS LAKE         48.56N 102.73W
07/05/2013                   BURKE              ND   PUBLIC

            CAMPER WAS BLOWN OVER 4 MILES WEST OF POWERS LAKE ON
            HIGHWAY 50 NEAR MM 63.

&&

NHEINERT
Special weather statement, Jul 5, 5:15 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
515 PM CDT FRI JUL 5 2013

NDZ009-010-052300-
MOUNTRAIL-WILLIAMS-
515 PM CDT FRI JUL 5 2013

...STRONG THUNDERSTORMS MOVING ACROSS EXTREME EASTERN WILLIAMS
COUNTY INTO WESTERN CENTRAL MOUNTRAIL COUNTY...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF TIOGA...OR 34 MILES EAST OF
WILLISTON...MOVING EAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...WILL
ACCOMPANY THIS STORM.

THE THUNDERSTORM WILL BE NEAR...
ROSS AROUND 555 PM CDT.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW
LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.

TM
Local storm report, Jul 5, 5:38 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
538 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND GST     2 NW STANLEY            48.34N 102.42W
07/05/2013  E60 MPH          MOUNTRAIL          ND   TRAINED SPOTTER

            WINDS ESTIMATED 60 PLUS MPH

&&

TM
Local storm report, Jul 5, 6:00 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
600 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     3 E BELDEN              48.15N 102.29W
07/05/2013  E60 MPH          MOUNTRAIL          ND   TRAINED SPOTTER

&&

TM
Local storm report, Jul 5, 6:15 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
615 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND GST     NEW TOWN                47.98N 102.49W
07/05/2013  E60 MPH          MOUNTRAIL          ND   LAW ENFORCEMENT

            60 MPH WINDS ESTIMATED WITH GUST FRONT.

&&

LHUBER
Local storm report, Jul 5, 7:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
712 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND GST     DES LACS                48.26N 101.56W
07/05/2013  M79 MPH          WARD               ND   PUBLIC

            REPORT RELAYED BY BROADCAST MEDIA

&&

LHUBER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:05 PM CDTAreal Flood AdvisoryBISWard6 hr
Jul 5, 8:21 PM CDTAreal Flood AdvisoryBISMcHenry6 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.